# SDR DALA13060383212

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 70,046 hours, 31,326 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 25R IN AFT CARGO BAY FRAMES 64 TO 65. REPLACED STRINGER IAW SRM 51-72-11 AND DRAWING D534-80009.
